MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, embolization(micro and macro) with transient or permanent ischemia, aneurysm enlargement.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On an unknown date, a type ii endoleak and aneurysm enlargement were observed.On (b)(6) 2019, the patient underwent reintervention and a lumbar artery was coil embolized.The patient tolerated the procedure.On (b)(6) 2019, the patient underwent reintervention and a second lumbar artery underwent embolization using n-butyl-2-cyanoacrylate.The patient tolerated the procedure.On an unknown date, enlargement of the aneurysm persisted, a type i endoleak or type ii endoleak were suspected.On (b)(6) 2021, the patient underwent open conversion.The aneurysm sac was resected.The trunk - ipsilateral leg endoprosthesis was cut just above the flow divider, and the lumbar artery was ligated.Stump plasty of the device was performed, and it was anastomosed to the y-shaped graft.The distal sides of the y-shaped graft was anastomosed to the native blood vessels of the bilateral common iliac arteries.The inferior mesenteric artery was anastomosed to the left limb of the y-shaped graft.No proximal type i endoleak was observed.However, a type ii endoleak from the lumbar artery near the contralateral gate was observed.The patient tolerated the procedure.The physician stated that it was type ii endoleak, although it was not clear on computed tomography image.
 
Additional Manufacturer Narrative
D11: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pxc201000j/11554494.
 
Additional Manufacturer Narrative
Revised b1 to capture adverse event.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11293421
Report Number3007284313-2021-01239
Device Sequence Number3801865
Product Code MIH
UDI-Device Identifier00733132610143
UDI-Public00733132610143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberPXT231414
Device Catalogue NumberPXT231414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/21/2021
06/11/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date02/08/2021
06/15/2021
Patient Sequence Number1
Patient Age87 YR